# SDR DALA2025092907050

- Difficulty date: September 27, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 77,220 hours, 29,653 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BEAM UPPER/LOWER FLANGE ( PREVIOUS REPAIR) BS 1640 FROM LBL 20 TO RBL 56 AT W4.    CORROSION LEVEL 2-FLOOR BEAM PREVIOUS REPAIR BS 1640 FROM LBL 20 TO RBL 56 AT W4 WAS REPLACED PER B 757-200 SRM 53-00-51-2R PROCEDURE 10 REPAIR 10. (1221246)
